# SDR UIEA2017050400695

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,062 hours, 13,996 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT  CENTER OVERRIDE PUMPS INOPERATIVE.  PERFORMED A FUNCTIONAL TEST OF LEFT AND RIGHT CENTER TANK OVER RIDE, JETTISON FUEL PUMP.  FAILED ON PROTECTION SYSTEM IAW AMM 28-22-00 POST SB 767-28A0085 TEST PASS ON BOTH PUMP,  NO FAULTS NOTED.  OPS NORMAL OK FOR SERVICE.
